Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I have a persistent low grade headache (6 days now)

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2006
Answered : 1927 Questions
Question
I have a persistent low grade headache (6 days now) and ringing in my left ear. Also a feeling of pressure or fullness in my head. What could be causing these symptoms?

Posted Tue, 5 Dec 2017 in Headache and Migraines
 
 
Answered by Dr. Neeraj Kumar 1 hour later
Brief Answer:
Take pain killer

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
You may possibly be suffering from migraine attack. Another possibility to be ruled out is posterior circulation stroke.
Is there any gait ataxia, limb weakness, dysphagia, speech changes?
Pain killer may be taken like aceclofenac or naproxen.
Take timely food and proper sleep.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Follow-up: I have a persistent low grade headache (6 days now) 1 hour later
No dysphagia, gait ataxia, limb weakness, or speech changes at all.
 
 
Answered by Dr. Neeraj Kumar 18 hours later
Brief Answer:
Take treatment as advised

Detailed Answer:
Hello,
Possibility of primary migraine headache most likely.
Nothing to worry.
Take only pain killer as advised.
Wishing you good health and early recovery.
Regards
Dr N Kumar
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor